# SDR 04FDEA01865

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 39,341 hours, 26,259 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WENT TO FIREWALL POWER ON TCAS ALERT AT 5000 FT, FIREWALL POWER LESS THAN 10 SECS.  IN WORK ADDITIONAL TSI 34-55-6491 ISSUED TO REMOVE TCAS PROCESSOR FOR BENCH DOWNLOAD/READOUT.  ADDITIONAL TSI 23-70-6490 ISSUED TO REMOVE CVR FOR  BENCH READOUT.  PER VERBAL INFO A/C WAS AT 5000 LEVEL.  INTRUDER  SINGLE ENG WAS AT 4000 AND CLIMBING.  TYS TOWER CONFIRMED. 99 DAY HISTORY SHOWS NO TCAS RA PROBLEMS.  COMPLETED INLET/EXHAUST INSPECTION AND FIREWALL AND/OR EMERGENCY ESCAPE CHECK PER JRH 6-38.  ALL CHECKS OK, RETURNED  TO SERVICE PER EA 7-7200-78554.
